Me and my boyfriend had sex during the end of my ovulation (my last day of my period was March 22) the confom broke and he cummed inside of me without any hesitation we got plan b and I took it the next morning and my period is supposed to start a week or two weeks after. Well here I am the week of my period my face broke out and I have sore boobs on and off cramping and bloating, does this mean I'm pregnant or will I be getting my period soon? It is now April 9, how much longer should I wait for my period?
No it doesn't mean you're pregnant. Plan B is a very large dose of hormone for your body to deal with. It will give you any number of hormonal side effects, such as nausea, dizziness, cramping, back ache, spots/acne, bloating, sore breasts etc
Plan B is known to sometimes delay your period for a week or two, & can cause heavy bleeding or spotting.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2014 • 2 answers
Posted 29 Oct 2014 • 1 answer
Posted 9 Jun 2016 • 1 answer
Posted 20 Jun 2016 • 2 answers
Posted 22 Jun 2016 • 1 answer